# SDR HALA9634

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N148AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46703
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Nr 8 Rt Mlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - FLT NR 921 - RIGHT SIDE MAIN GEAR TIRE BLOWN ON TAKEOFF AS REPORTED BY ANOTHER AIRCRAFT.  FOUND NR 8 TIRE BLOWN, RIGHT FLAP L/E DENTED AND SPOILER CONTROL ACCESS PANEL DAMAGED.  REPLACED NR 7 AND NR 8 TIRES.  INSTALLED TEMPORARY REPAIR ON SPOILER ACCESS PANEL.  AIRCRAFT FERRIED TO TUL FOR FURTHER REPAIRS.  (M)
